MAUDE Adverse Event Report: ARTHREX, INC. ANGLED REAMER SLEEVE, 10°; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ANGLED REAMER SLEEVE, 10°; MANUAL INSTR, GENERAL SURGICAL
Model Number ANGLED REAMER SLEEVE, 10°
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12/18/2024, a sales representative reported via sems-06737551 that an ar-9676 angle reamer, drive shaft, and an ar-9597-10 angle reamer sleeve, 10°, seized together while in use using standard technique with normal bone quality.The patient was not harmed.The case was completed using a different set of instruments.This was discovered during a procedure on 12/12/2024, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3.
 
Event or Problem Description
Additional information was received on 12/23/204: this was discovered during a reverse total shoulder procedure on (b)(6) 2024.There was no case delay reported and no adverse effects on the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-9597-10 batch 3762227 was received for investigation.The reamer ar-9676 was received separately.Visual evaluation found multiple scratches around the inside diameter and in the collar sleeve.The knurl also had numerous dents and burns.Functional testing was not performed as the devices inside diameter was damaged.The reported condition is most likely the result of overheating during use caused by overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.

Brand Name
ANGLED REAMER SLEEVE, 10°
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21148842
Report Number1220246-2025-09432
Device Sequence Number9262881
Product Code LXH
UDI-Device Identifier00888867343436
UDI-Public00888867343436
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGLED REAMER SLEEVE, 10°
Device Catalogue NumberAR-9597-10
Device Lot Number3762227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer12/23/2024
01/28/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date01/21/2025
02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown